Le problème du ¯ sur un espace de Hilbert
Bulletin de la Société Mathématique de France, Volume 107 (1979), p. 225-240
@article{BSMF_1979__107__225_0,
     author = {Raboin, Pierre},
     title = {Le probl\`eme du $\overline{\partial }$ sur un espace de Hilbert},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {107},
     year = {1979},
     pages = {225-240},
     doi = {10.24033/bsmf.1893},
     zbl = {0414.46030},
     mrnumber = {80i:32052},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1979__107__225_0}
}
Raboin, Pierre. Le problème du $\overline{\partial }$ sur un espace de Hilbert. Bulletin de la Société Mathématique de France, Volume 107 (1979) pp. 225-240. doi : 10.24033/bsmf.1893. http://www.numdam.org/item/BSMF_1979__107__225_0/

[1]Averbukh (V. I.) et Smolyanov (O. G.). - The theory of differentiation in linear topological spaces, Russian math. Surveys, t. 22, 1967, p. 201-258. | Zbl 0312.46054

[2]Boland (P.). -Duality and spaces of holomorphic functions, Infinite dimensional holomorphy and applications [1975. Univ. Campinas, Saõ Paulo], p. 131-138. - Amsterdam, North-Holland publishing Company, 1977 (North-Holland Mathematics Studies, 12). | MR 58 #12359 | Zbl 0372.46026

[3]Boland (P.). - Holomorphic functions on nuclear spaces, Trans. Amer. math. Soc., t. 209, 1975, p. 279-281. | MR 52 #8931 | Zbl 0317.46036

[4]Boland (P.) et Dineen (S.). - Holomorphic functions on fully nuclear space, Preprint, 1977.

[5] Bonic (R.) et Frampton (J.). - Smooth functions on Banach manifolds, J. Math. and Mech., t. 15, 1966, p. 877-898. | MR 33 #6647 | Zbl 0143.35202

[6]Cameron (R. H.). - The first variation of an indefinite Wiener integral, Proc. Amer. math. Soc., t. 2, 1951, p. 914-924. | MR 13,659b | Zbl 0044.12103

[7]Dineen (S.). - Cousin's first problem on certain locally convex topological spaces, Anais Acad. brasil. C., t. 48, 1976, p. 11-12. | MR 55 #11290 | Zbl 0354.46029

[8]Goodman (V.). - A divergence theorem for Hilbert space, Trans. Amer. math. Soc., t. 164, 1972, p. 411-426. | MR 45 #7469 | Zbl 0209.43403

[9]Gross (L.). - Potential theory on Hilbert space, J. funct. Anal., t. 1, 1967, p. 123-181 | MR 37 #3331 | Zbl 0165.16403

[10]Gruman (L.). - The Levi problem in certain infinite dimensional vector spaces, Illinois J. of Math., t. 18, 1974, p. 20-26. | MR 50 #993 | Zbl 0276.32017

[11]J. Hadamard. - Cours d'Analyse professé à l'École Polytechnique, Tome 2. - Paris, Hermann, 1930. | JFM 56.0194.01

[12]Henrich (C. J.). - The ∂ equation with polynomial growth on a Hilbert space, Duke math. J., t. 40, 1973, p. 279-306. | MR 47 #9279 | Zbl 0261.35063

[13]Hirschowitz (A.). - Prolongement analytique en dimension infinie, Ann. Inst. Fourier, t. 22, 1972, p. 255-292. | Numdam | MR 49 #11256 | Zbl 0224.32015

[14]Hörmander (L.). - An introduction to complex analysis in several variables. - Amsterdam, North-Holland publishing Company, 1973 (North-Holland mathematical Library, 7). | MR 49 #9246 | Zbl 0271.32001

[15]Lloyd (J.). - Smooth partition of unity on manifolds, Trans. Amer. math. Soc., t. 187, 1974, p. 249-259. | MR 51 #11569 | Zbl 0259.58005

[16]Raboin (P.). - Étude de l'équation ∂f = g sur un espace de Hilbert, C. R. Acad. Sc. Paris, t. 282, 1976, série A, p. 627-630; et exposé aux Journées de fonctions analytiques [1976, Toulouse]. - Berlin, Springer-Verlag (Lecture Notes in Math. n° 578). | MR 54 #6181 | Zbl 0318.35065

[17]Schaeffer (H. H.). - Topological vector spaces, - Berlin, Springer-Verlag, 1971 (Graduate Texts in Mathematics, 3). | Zbl 0217.16002

[18]Schottenloher (M.). - The Levi problem for domains spead over I.c. spaces with a Schauder decomposition, Habilitationschrift München, 1974.

[19]Skorohod (A. V.). - Integration in Hilbert space. - Berlin, Springer-Verlag, 1974 (Ergebnisse der Mathematik, 79). | MR 57 #6360 | Zbl 0307.28010